Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why am i getting cramp,breast tenderness and clear vaginal discharge instead of negative result of pregnancy test ?

Hi, i m 40 yrs old, at 5 9 . Two months ago my periods were heavy with some blood clots. Now, this month my period is a week late. I am experiencing cramping, nausea , dizziness , breast tenderness , and some clear vaginal discharge .even food cravings..but the strangest thing is my urine pregnancy test, I took the other day came out u know what could possibly be wrong with me? Thanks
Asked On : Thu, 15 Sep 2011
Answers:  3 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Infectious Diseases 's  Response
Hi jeana

Welcome to Healthcare Magic

Considering your age and negative upt , it is more likely to be caused by hormonal disturbance like in premenopausal syndrome but it is always better to rule out other pathological causes like infection or fibroids or cyst in ovary which can be diagnosed by your gynaecologist after examination and ultrasound. kindly repeat a upt after two days and if negative consult your doctor.thanks
Answered: Thu, 15 Sep 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query

You do have some of the symptoms of pregnancy but since your upt is negative it is least likely that u r pregnant. If you are having trouble with pregnancy then I suggest u seek help from a fertility clinic

Have a healthy life
Answered: Thu, 15 Sep 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
Welcome to Healthcare Magic
the possible cause for your age are fibroid or polyps or some contraceptive pills .it may be due to hormonal imbalance also
since you have mild discharge it may be cervicitis or PID also.
you need a battery of investigations like CBC, culture and smear of the discharge, thyroid profile, Transvaginal ultrasound,liver function test
the treatment depends on the cause .if its due to hormonal imbalance then it can br treated by oc pills and some NSAIDs.
so its better to consult your nearest gynecologist and find out the cause
take care
Answered: Thu, 15 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor